MathSciNet Relay Station
MathSciNet bibliographic data
MR1038143 58G30 (35J60 58G99)
Li, Yan Yan Some existence results for fully nonlinear elliptic equations of Monge-Ampère type. Comm. Pure Appl. Math. 43 (1990), no. 2, 233–271.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement